keyword
MENU ▼
Read by QxMD icon Read
search

"Drug related eosinophilia with systemic symptoms"

keyword
https://www.readbyqxmd.com/read/21135003/psychotropic-drug-related-eosinophilia-with-systemic-symptoms-after-acute-caffeine-ingestion
#1
Sidharth Mahapatra, Jonathan L Belgrad, Martins A Adeoye
Drug-related eosinophilia with systemic symptoms (DRESS) is a potentially life-threatening, multiorgan condition that can result from drug treatment. Antiepileptic medications have provided the best-studied link of any class of medications. Here, we report the case of a 16-year-old boy with long-standing bipolar disorder who was chronically treated with aripiprazole and fluoxetine and developed DRESS syndrome after ingestion of high doses of caffeine. His classic presentation with fever, morbilliform rash, lymphadenopathy, and visceral involvement, including leukocytosis, eosinophilia, and hepatitis, was consistent with this diagnosis...
January 2011: Pediatrics
1
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"